# SDR VNAA2019010111101

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED WING ANTI-ICE CAUTION MESSAGE. THEY DECLARED AN EMERGENCY AND RETURNED TO CLT.  MAINTENANCE RESECURED THE WIRE BUNDLE FOR THE INBOARD WING ANTI-ICE TEMP SENSOR. OPS CHECK GOOD
